About this Journal Submit a Manuscript Table of Contents
International Journal of Distributed Sensor Networks
Volume 2012 (2012), Article ID 938521, 16 pages
http://dx.doi.org/10.1155/2012/938521
Research Article

A Scalable Multi-Target Tracking Algorithm for Wireless Sensor Networks

School of Electrical Engineering and Computer Science, ASRI, Seoul National University, Seoul 151-744, Republic of Korea

Received 21 March 2012; Accepted 31 May 2012

Academic Editor: Hasan Cam

Copyright © 2012 Songhwai Oh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Songhwai Oh, “A Scalable Multi-Target Tracking Algorithm for Wireless Sensor Networks,” International Journal of Distributed Sensor Networks, vol. 2012, Article ID 938521, 16 pages, 2012. doi:10.1155/2012/938521